# SDR AU960331

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburettor
- Part number: MA3PA
- Condition: Contaminated
- Location: Eng Fuel Control
- Component: Facet, MA3PA
- Stage of operation: CL
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR MIXTURE/CUTOFF VALVE CONTAMINATED BY TWO LUMPS OF  BROWN PARTICLES APPROXIMATELY 3MM (0.118IN) IN DIAMETER -INVESTIGATION FOUND CORROSION IN THE CARBURETTOR AND FUEL FILTER ASSEMBLIES AND THE PARTICLES INDICATE THAT THEY ARE THE RESULT OFCORROSION OR WEAR
